# SDR ASAA2015052011788

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 34,492 hours, 10,161 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 3531
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 74,832 hours, 35,600 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO RECENT HISTORY OF DUCT PRESSURE SPLIT WITH LT PRESSURE LOW.  ACFT GROUNDED. ACCOMPLISHED TC NG-36WC-00001, NR 1 ENG BLEED AIR HEALTH CHECK, NO DEFECTS NOTED.  REPLACED PRECOOLER VALVE REF MM 36-12-02-400-801.  REPLACED 390 DEGREE SENSOR REF MM 36-12-03/401.  ACCOMPLISHED ENGINE BLEED CROSSOVER TEST, DURING HIGH POWER RUN AFTER 1MIN AND 30 SEC, LT DUCT PRESS. DROPPED TO L-15, PSI R-42. REF MM 36-11-00-710-801. FOUND HIGH STAGE VALVE INTERMITTENTLY NOT COMPLETELY CLOSING.  REPLACED NR 1 ENGINE HIGH STAGE VALVE REF MM 36-11-07-401.  PERFORMED BLEED CROSSOVER CHECK. NO HELP, CONDITION STILL EXISTS.  REPLACED LT 4505 THERMOSTAT IAW 36-11-05-400. OPS & LEAK CK GOOD. FOUND HIGH STAGE VALVE REG SENSE LINE 16135-81 PN LEAKING.  REPLACED LINE, LEAK CK GOOD. ACCOMPLISH ENGINE BLEED AIR CROSSOVER, OPS TEST IAW 36-11-00-710-801. OPS CK GOOD.
